Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8417475, 12 pages
http://dx.doi.org/10.1155/2016/8417475
Research Article

Stabilization of Semi-Markovian Jump Systems with Uncertain Probability Intensities and Its Extension to Quantized Control

1School of Electrical Engineering, University of Ulsan, Daehak-ro 93, Nam-Gu, Ulsan 680-749, Republic of Korea
2Korea Institute of Industrial Technology, Jongga-ro 55, Jung-gu, Ulsan 44413, Republic of Korea

Received 19 July 2016; Accepted 1 November 2016

Academic Editor: Haitao Zhang

Copyright © 2016 Ngoc Hoai An Nguyen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Omid Mofid, and Saleh Mobayen, “Adaptive sliding mode control for finite-time stability of quad-rotor UAVs with parametric uncertainties,” ISA Transactions, 2017. View at Publisher ยท View at Google Scholar